# SDR SWAA118131

- Difficulty date: November 22, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 58,662 hours, 48,886 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Fitting
- Part number: 6546547
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND KEEL BEAM I/B BULKHEAD CLIP CRACKED AT BS 727+1, STR 27R.  REMOVED AND REPLACED CLIP IAW SRM AND DWG.
